MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DISPOSABLE KIT, KNEE FIBERTAKS; NON-DEGRADABLE FIXATN FASTENER
Model Number DISPOSABLE KIT, KNEE FIBERTAKS
Medical Device Problem Codes Fitting Problem (2183); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via email that an ar-3770sp hybrid knee fibertak was difficult to malleted in and did not fully seat.When the surgeon attempted to set the anchor, it pulled out.The surgeon was concerned that the patient's patella would be fractured with another ar-3770sp hybrid knee fibertak, so the case was completed using a 2.9 pushlock.This was discovered during an mpfl procedure on (b)(6)2024.Additional information received on 8/26/2024: an ar-3710 knee fibertak disposable kit was used to prepare the bone socket for the insertion of the ar-3770sp hybrid knee fibertak.The surgeon felt the drill was inadequate to accommodate the patellar bone's anchor.A second ar-3770sp hybrid knee fibertak was not used; instead, the surgeon completed the case with an ar-1923ps peek pushlock.The was delayed for five minutes without additional anesthesia.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
DISPOSABLE KIT, KNEE FIBERTAKS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20169777
Report Number1220246-2024-07459
Device Sequence Number7040513
Product Code MBI
UDI-Device Identifier00888867426016
UDI-Public00888867426016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT, KNEE FIBERTAKS
Device Catalogue NumberAR-3710
Device Lot Number15242083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown